# SDR DALA2025042403203

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 81,113 hours, 33,335 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0926902) AFT R/H LAV, AFT O/B MOUNT FITTING HAS SEVERE CORROSION. REMOVED AND REPLACED LAV E AFT, O/B MOUNT FITTING ATTACHMENT BLOCK, FLOOR PANEL BLOCK, FLOOR FITTING BLOCK, INSIDE (FWD) SKIN AND OUTSIDE AFT SKIN, INSIDE (FWD) DOUBLER AND OUTSIDE (AFT) DOUBLER. APPLIED AND CURED ADHESIVE REPAIR IAW ZODIAC AEROSPACE SPM 25-46-99 REPAIR 1-5. ASSOCIATED ER/A 14-625733 ADDED FOR AC 3706.
